MATHEMATICA BOHEMICA, Vol. 120, No. 3, pp. 247-254, 1995

The counterparts of some cardinal functions in bitopological spaces II

Murat Diker

Department of Science Education, Hacettepe University, Beytepe, 06532 Ankara, Turkey

Abstract: In this paper, bitopological counterparts of the cardinal functions Lindelof number, weak Lindelof number and spread are introduced and studied. Some basic relations between these functions and the functions in [3] are given.

Keywords: bi-Lindelof number, weak bi-Lindelof number, bispread, bi-quasi-uniform weight

Classification (MSC 1991): 54A25, 54E55


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]